# SDR DALA13017073211

- Difficulty date: April 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO SLOPE PANEL 151HF DAMAGE.  L=3" X W=1" FABRICATED SLOPE PANEL.
